RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2019, том 24, выпуск 2, страницы 171–186 (Mi rcd451)  

Hamiltonization and Separation of Variables for a Chaplygin Ball on a Rotating Plane

Andrey V. Tsiganovab

a St. Petersburg State University, ul. Ulyanovskaya 1, St. Petersburg, 198504 Russia
b Udmurt State University, ul. Universitetskaya 1, Izhevsk, 426034 Russia

Аннотация: We discuss a non-Hamiltonian vector field appearing in considering the partial motion of a Chaplygin ball rolling on a horizontal plane which rotates with constant angular velocity. In two partial cases this vector field is expressed via Hamiltonian vector fields using a nonalgebraic deformation of the canonical Poisson bivector on $e^*(3)$. For the symmetric ball we also calculate variables of separation, compatible Poisson brackets, the algebra of Haantjes operators and $2\times2$ Lax matrices.

Ключевые слова: nonholonomic mechanics, separation of variables, Chaplygin ball

Финансовая поддержка Номер гранта
Российский научный фонд 15-12-20035
The work was supported by the Russian Science Foundation (project 15-12-20035).


DOI: https://doi.org/10.1134/S1560354719020035

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J60, 37J35, 70E18, 53D17
Поступила в редакцию: 14.01.2019
Принята в печать:04.03.2019
Язык публикации: английский

Образец цитирования: Andrey V. Tsiganov, “Hamiltonization and Separation of Variables for a Chaplygin Ball on a Rotating Plane”, Regul. Chaotic Dyn., 24:2 (2019), 171–186

Цитирование в формате AMSBIB
\RBibitem{Tsi19}
\by Andrey V. Tsiganov
\paper Hamiltonization and Separation of Variables for a Chaplygin Ball on a Rotating Plane
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 2
\pages 171--186
\mathnet{http://mi.mathnet.ru/rcd451}
\crossref{https://doi.org/10.1134/S1560354719020035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464704800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064257548}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd451
  • http://mi.mathnet.ru/rus/rcd/v24/i2/p171

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:20
    Литература:4

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019